Haemoptysis with oral anticoagulants

Arora, V.K. and Bedi, R.S. (1987) Haemoptysis with oral anticoagulants. Indian Journal of Tuberculosis, 34 (3). pp. 161-163.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
129 Kb

Abstract

A patient with old pulmonary tuberculous lesions who developed recurrent haemoptysis while on oral anticoagulant therapy is reported and clinical implications are discussed.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis Lesions, Recurrent Haemoptysis, Oral Anticoagulant Therapy, Patient, Pulmonary Haemorrhage, Adult, Female
Subjects:Hematologic, Gastrointestinal, and Renal Agents > Hematologic Agents > Anticoagulants
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Hemorrhage
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
Respiratory Tract Diseases > Lung Diseases > Hemoptysis
Respiratory Tract Diseases > Lung Diseases > Coin Lesion, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Respiratory
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
ID Code:3111
Deposited By:Mrs Naina Pandita
Deposited On:15 October 2008

Archive Staff Only: edit this record